# SDR ABXA080209

- Difficulty date: July 10, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 50,498 hours, 38,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 412-423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED LT BUTT LINE 13.28, STA 412-423.  REMOVED AND REPLACED SEAT TRACK IAW B767-200 SRM 51-40-2. (A)
